Alert archive / Florida / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 40, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Apr 7, 2014, 8:20 AM CDT for Covington County, Escambia County, Alabama; Escambia County, Okaloosa County, Santa Rosa County, Florida. It was in force for 55 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 7, 2014, 8:20 AM CDT (13:20 UTC)
- Expired
- Apr 7, 2014, 9:15 AM CDT
- In force
- 55 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Covington County, AL, Escambia County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL
The radar
The Eglin Afb radar (KEVX), 108 km from the middle of the area, began a volume at 13:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 7, 8:25 AM CDT | TSTM WND DMG | Pensacola, FL | 30 FOOT TALL TREE DOWN ON HOUSE AND CAR LOCATED ON 60TH AVENUE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 7, 7:46 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 1.3 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1341 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 531 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
280
WUUS54 KMOB 071320
SVRMOB
ALC039-053-FLC033-091-113-071415-
/O.NEW.KMOB.SV.W.0040.140407T1320Z-140407T1415Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
820 AM CDT MON APR 7 2014
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL ESCAMBIA COUNTY IN NORTHWEST FLORIDA...
NORTHWESTERN OKALOOSA COUNTY IN NORTHWEST FLORIDA...
SANTA ROSA COUNTY IN NORTHWEST FLORIDA...
SOUTHERN COVINGTON COUNTY IN SOUTH CENTRAL ALABAMA...
SOUTHEASTERN ESCAMBIA COUNTY IN SOUTH CENTRAL ALABAMA...
* UNTIL 915 AM CDT
* AT 820 AM CDT...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS OVER 60 MPH WERE LOCATED ALONG A LINE EXTENDING FROM
9 MILES SOUTHWEST OF ANDALUSIA TO 2 MILES NORTH OF BELLVIEW...AND
MOVING EAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
PENSACOLA INTERNATIONAL AIRPORT... WHITING FIELD...
ROEVILLE... POINT BAKER... PEA RIDGE...
MULAT... FLORIDATOWN... PACE...
MILTON...
THIS INCLUDES INTERSTATE 10 IN FLORIDA BETWEEN MILE MARKERS 6 AND 49.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS. PREPARE FOR DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM CDT MONDAY AFTERNOON
FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA.
&&
LAT...LON 3046 8695 3050 8703 3054 8701 3054 8703
3045 8706 3043 8710 3051 8710 3053 8714
3057 8717 3053 8718 3049 8714 3042 8718
3042 8736 3045 8736 3046 8742 3123 8655
3122 8619
TIME...MOT...LOC 1320Z 263DEG 18KT 3119 8652 3049 8729
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 8:16 AM CDT, 4 minutes earlier.
Area forecast discussion, Apr 7, 8:16 AM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
816 AM CDT MON APR 7 2014
.MESOSCALE UPDATE...WE HAVE A NEW TORNADO WATCH 67 FOR MUCH OF
SOUTHWEST ALABAMA AND COASTAL WATERS OF SOUTHWEST ALABAMA AND
NOTRHWEST FLORIDA...AS THE PRIMARY SHORT TERM FOCUS FOR SEVERE
CONVECTION MOVES FURTHER EAST. 77/BD
&&
.PREV DISCUSSION... /ISSUED 736 AM CDT MON APR 7 2014/
MESOSCALE UPDATE...WE HAVE CLEARED TORNADO WATCH 66 FOR GEORGE...
GREENE...PERRY...STONE...WAYNE COUNTIES IN MISSISSIPPI...AND
CHOCTAW...CLARKE...AND WASHINGTON COUNTIES IN ALABAMA. THE LINEARLY
ORGANIZED CONVECTION HAS SHOWN SIGNS OF WEAKENING AS IT MOVED OUT OF
SOUTHEAST MISSISSIPPI AND PARTS OF SOUTHWEST ALABAMA. PRIMARY SHORT
TERM FOCUS FOR SEVERE CONVECTION IS NOW MUCH FURTHER EAST...HENCE WE
ARE CLEARING THE WATCH.
PREV DISCUSSION... /ISSUED 658 AM CDT MON APR 7 2014/
AVIATION UPDATE...EXPECTING SCATTERED TO NUMEROUS SHRA AND TSRA
THROUGH 18Z. SOME TSRA MAY BE SEVERE. IFR CONDITIONS LIKELY IN HEAVY
RAIN ASSOCIATED WITH SCATTERED TO NUMEROUS CONVECTIVE CELLS. EXPECT
CLEARING AND MVFR CONDITIONS AFTER 18Z...VFR AFTER 21Z. WIND
GENERALLY SSW 15G25 KT...SHIFTING TO NW THIS EVENING.
77/BD
PREV DISCUSSION... /ISSUED 442 AM CDT MON APR 7 2014/
SHORT TERM...(TODAY THROUGH WEDNESDAY)...FOR TODAY...A PIECE OF
ENERGY IN AN UPPER TROUGH OVER THE PLAINS COMES UP AGAINST AN UPPER
RIDGE OFF THE ATLANTIC COAST...TAKING A NORTHEAST TRACK TOWARDS NEW
ENGLAND. IT'S ASSOCIATED SURFACE LOW...CURRENTLY OVER THE MISS
DELTA REGION...HEADS TOWARDS THE MID ATLANTIC REGION...DEEPENING AS
IT GOES. STRONG LOW LEVEL FLOW (WITH 88D VWP ADVERTISING 50-55KTS IN
THE LOW LEVELS ATTM). A SURFACE WARM FRONT HAS WORKED IT'S WAY NORTH
ACROSS THE FA AS I TYPE...WITH TEMPS IN THE LOW 70S OVER THE
MAJORITY OF THE FA AND DEWPOINTS NOT MUCH LESS. THIS IS LEADING TO A
VERY JUICY...UNSTABLE AIRMASS OVER THE FA AT THE START OF THE CURRENT
PACKAGE.
THROUGH TODAY...THE TRAILING COLD FRONT ASSOCIATED WITH THE SURFACE
LOW MOVES ACROSS THE FA. WITH CAPES IN THE 1000-1500 J/KG AND
HELICITY OF 200 M^2/S^2 PLUS...SOME STORMS BECOMING STRONG TO
SEVERE IS A GIVEN. WIND SHEAR PROFILES CONTINUE TO ADVERTISE
DISCRETE CELLS BECOMING SEVERE AS APPOSED TO A LINE TYPE SYSTEM.
RADAR RAIN TOTALS OVER THE LAST 24-36 HOURS ARE IN THE 3-4.5" RANGE
ACROSS THE NORTHERN THIRD OF THE FA. THE FLASH FLOOD WATCH IS BEING
CONTINUED ACROSS THE ENTIRE AREA AS A RESULT.
TONIGHT...THINGS SETTLE DOWN A BIT AS POST-FRONTAL SUBSIDENCE MOVES
OVER THE FA. TEMPS 10-20 DEGREES COOLER THAN WHAT WE ARE SEEING
CURRENTLY WILL MOVE OVER THE FA.
TUESDAY...GUIDANCE CONTINUES TO ADVERTISE THE SURFACE LOW DEEPENING AS
IT HEADS NORTHEAST TOWARDS NEW ENGLAND AND THE AXIS OF THE UPPER TROUGH
CONTAINING TODAY'S WEATHER MAKER MOVES OVER THE FA. STRONG WRAP-
AROUND STRATUS IS PUSHED ACROSS THE FA TUESDAY...BRINGING MAINLY
LIGHT SHRA TO THE FA AS THE COLD SURGE PASSES EAST OVER THE FA. TEMPS
COOL OFF SIGNIFICANTLY FROM TODAY.
TUESDAY NIGHT THROUGH WEDNESDAY...AN UPPER LEVEL RIDGE MOVES FROM OVER
THE ROCKIES TO OVER THE PLAINS...PUSHING A SURFACE RIDGE EAST FROM
OVER THE PLAINS TO OVER THE MISS RIVER VALLEY. SKIES CLEAR OUT OVER
THE FA AS THE COLD SURGE EASES AND TEMPS DROP EVEN FURTHER...TO ABUT
10 DEGREES BELOW SEASONAL.
LONG TERM...(WEDNESDAY NIGHT ON)...LITTLE CHANGE IN THE GUIDANCE FOR
THE LATTER HALF OF THE WEEK INTO THE WEEKEND. THE UPPER RIDGE WEAKENS
AS A LOBE OF ENERGY SWINGS AROUND THE BASE OF AN UPPER LOW NORTH OF
THE GREAT LAKES. THE SURFACE RIDGE GETS PUSHED EAST...TO OFF THE EAST
COAST BY THE END OF THE DAY THURSDAY. THE AREA REMAINS UNDER ONSHORE
FLOW THROUGH THE WEEKEND. A FRONT APPROACHES THE AREA EARLY INT HE
COMING WEEK...HELPING TO BRING RAIN BACK INTO THE FORECAST. TEMPS
ABOVE SEASONAL EXPECTED FRIDAY ON.
MARINE...A STRONG SURFACE LOW WILL TRACK NORTHEAST FROM EAST TEXAS
TOWARD THE MID MISSISSIPPI RIVER VALLEY THROUGH EARLY THIS MORNING.
SOUTHERLY WINDS AND SEAS WILL BUILD AHEAD OF THE LOW CENTER THROUGH
EARLY THIS AFTERNOON. SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS...SOME POSSIBLY STRONG TO SEVERE...WILL DEVELOP AHEAD
OF THIS SYSTEM WITH THIS BEST COVERAGE OCCURRING THROUGH THE
AFTERNOON HOURS. A STRONG COLD FRONT WILL FOLLOW IN THE WAKE OF THE
LOW LEADING TO A STRONG OFFSHORE FLOW TUESDAY THROUGH EARLY
WEDNESDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 76 50 67 46 69 / 100 10 40 10 05
PENSACOLA 76 52 69 48 68 / 100 30 40 10 05
DESTIN 74 54 68 51 69 / 80 50 40 10 05
EVERGREEN 77 47 68 46 67 / 100 20 40 20 05
WAYNESBORO 73 47 66 43 67 / 70 10 40 10 05
CAMDEN 76 46 68 45 67 / 100 10 40 20 05
CRESTVIEW 77 50 71 46 69 / 80 40 30 20 05
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK UNTIL MIDNIGHT TUESDAY FOR THE FOLLOWING
ZONES: LOWER BALDWIN...LOWER MOBILE...
FLASH FLOOD WATCH UNTIL NOON MONDAY FOR THE FOLLOWING ZONES:
BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...
WILCOX...
FL...FLASH FLOOD WATCH UNTIL NOON MONDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
INLAND ESCAMBIA...INLAND OKALOOSA...INLAND SANTA ROSA...
HIGH RIP CURRENT RISK UNTIL MIDNIGHT TUESDAY FOR THE FOLLOWING
ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA
ROSA...
MS...FLASH FLOOD WATCH UNTIL NOON MONDAY FOR THE FOLLOWING ZONES:
GEORGE...GREENE...PERRY...STONE...WAYNE...
GM...SMALL CRAFT ADVISORY UNTIL NOON MONDAY FOR THE FOLLOWING ZONES:
CHOCTAWHATCHEE BAY...MISSISSIPPI SOUND...NORTHERN MOBILE
BAY...PENSACOLA BAY SYSTEM...PERDIDO BAY...SOUTHERN MOBILE
BAY...
SMALL CRAFT ADVISORY UNTIL 4 PM MONDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60
NM...
&&Hazardous weather outlook, Apr 7, 6:50 AM CDT, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 650 AM CDT MON APR 7 2014 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-081200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 650 AM CDT MON APR 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SEVERE WEATHER IS LIKELY TODAY. STRONG LOW LEVEL WINDS AND UPPER SUPPORT ARE EXPECTED TO BRING DAMAGING WINDS TO 60 MPH..LARGE HAIL AND ISOLATED TORNADOES. THE THREAT WILL DECREASE FROM THE WEST AS A FRONT MOVES ACROSS THE AREA TODAY. WITH SOME AREAS SEEING FOUR INCHES OR MORE OF RAIN TODAY OR MORE...ADDITIONAL FLOODING PROBLEMS ARE LIKELY TODAY...MAINLY NORTH OF THE FLORIDA...ALABAMA STATE LINE. WITH THE STRONG ONSHORE FLOW...DANGEROUS RIP CURRENTS ARE POSSIBLE ALONG AREA BEACHES TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SEVERE WEATHER IS NOT ANTICIPATED TUESDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS MAY BE NEEDED TODAY. GMZ630>635-650-655-670-675-081200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 650 AM CDT MON APR 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT STRONG SOUTHERLY WINDS WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG OFFSHORE WINDS WILL MOVE OVER THE AREA LATER TUESDAY...AGAIN CREATING HAZARDOUS CONDITIONS FOR SMALL CRAFT. THESE ARE EXPECTED TO LAST INTO WEDNESDAY.
In the hours before
Local storm report, Apr 7, 5:03 AM CDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
503 AM CDT MON APR 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 AM FLASH FLOOD 3 S GROVE HILL 31.66N 87.78W
04/07/2014 CLARKE AL EMERGENCY MNGR
CLARKE COUNTY EMA REPORTS WATER OVER THE ROADWAY AT
MULTIPLE LOCATIONS ON ALLEN WALKER RD SOUTHEAST OF GROVE
HILL.
&&
CLSpecial weather statement, Apr 7, 5:15 AM CDT, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 515 AM CDT MON APR 7 2014 ALZ061>063-MSZ079-071100- UPPER BALDWIN AL-UPPER MOBILE AL-LOWER MOBILE AL-GEORGE MS- 515 AM CDT MON APR 7 2014 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN GEORGE COUNTY IN SOUTHEAST MISSISSIPPI...WESTERN BALDWIN AND CENTRAL MOBILE COUNTIES IN SOUTHWEST ALABAMA...THROUGH 600 AM CDT... AT 514 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF LUCEDALE TO 14 MILES SOUTHEAST OF LUCEDALE TO 15 MILES WEST OF REGIONAL AIRPORT IN WEST MOBILE TO 11 MILES NORTH OF ESCATAWPA...AND MOVING EAST AT 40 MPH. * LOCATIONS IMPACTED INCLUDE... MIDTOWN MOBILE... DOWNTOWN MOBILE... SEMMES... SATSUMA... SARALAND... PRICHARD... REGIONAL AIRPORT IN WEST MOBILE... I65 AND US 45... I65 AND US 43... THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 2 AND 27. THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED. FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES. TO REPORT SEVERE WEATHER...CALL (800) 284-9059. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM CDT MONDAY MORNING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. &&
Special weather statement, Apr 7, 5:52 AM CDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 552 AM CDT MON APR 7 2014 ALZ053-055-056-059-061-062-071115- CONECUH AL-ESCAMBIA AL-MONROE AL-UPPER BALDWIN AL-CLARKE AL- UPPER MOBILE AL- 552 AM CDT MON APR 7 2014 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CONECUH... NORTHWESTERN ESCAMBIA...SOUTHWESTERN MONROE...SOUTHEASTERN CLARKE... NORTHWESTERN BALDWIN AND NORTHEASTERN MOBILE COUNTIES IN SOUTHWEST ALABAMA...THROUGH 615 AM CDT... AT 552 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST OF CREOLA...OR 4 MILES EAST OF BUCKS...AND MOVING NORTHEAST AT 40 MPH. * LOCATIONS IMPACTED INCLUDE... MOVICO... POARCH CREEK RESERVATION... MOUNT VERNON... CALVERT... BUCKS... I65 AND CR 47... I65 AND AL 59... I65 AND AL 287... I65 AND AL 225... THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 25 AND 49. THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES. THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM CDT MONDAY MORNING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. &&
Special weather statement, Apr 7, 6:04 AM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 604 AM CDT MON APR 7 2014 ALZ054>057-071200- BUTLER AL-CONECUH AL-MONROE AL-WILCOX AL- 604 AM CDT MON APR 7 2014 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN BUTLER...NORTHERN CONECUH...NORTHEASTERN MONROE AND SOUTHEASTERN WILCOX COUNTIES IN SOUTHWEST ALABAMA...THROUGH 700 AM CDT... AT 601 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST OF MONROEVILLE...OR 5 MILES NORTH OF REPTON...AND MOVING NORTHEAST AT 50 MPH. * LOCATIONS IMPACTED INCLUDE... PETERMAN... I65 AND AL 185... I65 AND AL 10... GREENVILLE... MONROEVILLE... REPTON... THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 123 AND 139. THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM CDT MONDAY MORNING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. &&
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 7:16 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Crenshaw | 74 min |
| Apr 6, 7:36 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Crenshaw | 24 min |
| Apr 6, 8:01 PM CDT | Severe Thunderstorm Warning | MOB | Crenshaw | 14 min |
| Apr 6, 11:30 PM CDT | Areal Flood Warning | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 3 more | 12 hr |
| Apr 7, 3:22 AM CDT | Tornado Warning | MOB | Clarke, Washington | 38 min |
| Apr 7, 3:50 AM CDT | Flash Flood Warning | MOB | Choctaw, Clarke, Conecuh, Monroe, Washington, Wilcox | 4 hr |
| Apr 7, 3:50 AM CDT | Tornado Warning | MOB | Monroe, Wilcox | 40 min |
| Apr 7, 4:41 AM CDT | Tornado Warning | MOB | Baldwin, Clarke, Mobile, Monroe | 49 min |
| Apr 7, 4:58 AM CDT | Severe Thunderstorm Warning | MOB | Butler | 62 min |
| Apr 7, 5:23 AM CDT | Severe Thunderstorm Warning | MOB | Mobile | 52 min |
| Apr 7, 5:41 AM CDT | Areal Flood Advisory | MOB | Baldwin, Clarke, Mobile, Washington | 2 hr |
| Apr 7, 6:08 AM CDT | Flash Flood Warning | MOB | Baldwin, Clarke, Mobile, Washington | 112 min |
| Apr 7, 6:10 AM CDT | Tornado Warning | MOB | Butler, Conecuh, Monroe | 50 min |
| Apr 7, 6:16 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Conecuh, Escambia, Monroe | 44 min |
| Apr 7, 6:23 AM CDT | Special Marine Warning | MOB | 97 min | |
| Apr 7, 6:30 AM CDT | Flash Flood Warning | MOB | Baldwin, Clarke, Conecuh, Escambia, Monroe | 2 hr |
| Apr 7, 6:43 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington, Crenshaw, Escambia, Monroe | 47 min |
| Apr 7, 6:49 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Escambia | 56 min |
| Apr 7, 7:36 AM CDT | Special Marine Warning | MOB | 84 min | |
| Apr 7, 8:04 AM CDT | Areal Flood Advisory | MOB | Baldwin, Escambia, Mobile | 116 min |
| Apr 7, 8:28 AM CDT | Areal Flood Advisory | MOB | Baldwin, Covington, Crenshaw, Escambia | 2 hr |
| Apr 7, 8:35 AM CDT | Special Marine Warning | MOB | 55 min | |
| Apr 7, 8:40 AM CDT | Severe Thunderstorm Warning | MOB | Covington | 65 min |
| Apr 7, 8:56 AM CDT | Special Marine Warning | MOB | 94 min | |
| Apr 7, 9:29 AM CDT | Special Marine Warning | MOB | 91 min | |
| Apr 7, 10:45 AM CDT | Special Marine Warning | MOB | 60 min | |
| Apr 7, 12:26 PM CDT | River Flood Warning | MOB | Escambia | 6 days |
| Apr 7, 9:47 AM CDT | Severe Thunderstorm Warning | MOB | Okaloosa | 28 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2014Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.